Linear maps on matrices preserving commutativity up to a factor

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In this note we determine the general form of all bijective linear maps on the algebra of n x n complex matrices or on the space of n x n self-adjoint matrices which preserve the relation of commutativity up to a factor in both directions.

Original languageEnglish
Pages (from-to)13-18
Number of pages6
JournalLinear and Multilinear Algebra
Volume57
Issue number1
DOIs
Publication statusPublished - Jan 1 2009

Keywords

  • Commutativity up to a factor
  • Matrix spaces
  • Preservers

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Linear maps on matrices preserving commutativity up to a factor'. Together they form a unique fingerprint.

  • Cite this